Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 224, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 6:26 AM EDT for 4 counties in Georgia. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2008, 6:26 AM EDT (10:26 UTC)
- Expired
- May 11, 2008, 7:15 AM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 6:36 AM EDT | TORNADO 2 | 7 Nw Dublin, GA | *** 1 FATAL, 3 INJ *** EF2 TORNADO CONFIRMED TOUCHDOWN IN THE 2700 BLOCK OF U.S. HIGHWAY 441...ABOUT THREE MILES SOUTHWEST OF DUBLIN...WHERE A DOUBLE-WIDE MOBILE HOME WAS DESTROYED. AN EARLY 50S MALE KILLED AND WIFE IN VERY SERIOUS CONDITION. TWO CHILDREN SUFF |
| May 11, 6:36 AM EDT | TORNADO 2 | 7 Nw Dublin, GA | *** 2 FATAL, 2 INJ *** EF2 TORNADO CONFIRMED TOUCHDOWN IN THE 2700 BLOCK OF U.S. HIGHWAY 441...ABOUT THREE MILES SOUTHWEST OF DUBLIN...WHERE A DOUBLE-WIDE MOBILE HOME WAS DESTROYED. AN EARLY 50S MALE AND HIS WIFE WERE KILLED. TWO CHILDREN SUFFERED NON-LIFE THR |
| May 11, 6:36 AM EDT | TORNADO | 7 Nw Dublin, GA | *** 1 INJ *** POSSIBLE TORNADO DESTROYED SEVERAL HOMES AT US 441 AND EVERGREEN RD. NUMEROUS TREES DOWN. UNKNOWN NUMBER OF INJURIES HAVE BEEN CONFIRMED. |
| May 11, 6:44 AM EDT | TORNADO | 9 Wsw Wrightsville, GA | AN EF1 TORNADO WITH WINDS UP TO 110 MPH TOUCHED DOWN IN EXTREME NORTHERN LAURENS COUNTY ABOUT 1 MILE W OF TUCKERS CROSSROADS OR 9 MILES WSW OF WRIGHTSVILLE AT 644 AM EDT. NEAR TUCKERS CROSSROADS...THE TORNADO DESTROYED ONE MOBILE HOME...PUSHED A MANUFACTURED H |
| May 11, 6:45 AM EDT | TSTM WND DMG | Dublin, GA | TREES DOWN AND CARPORT BLOWN AWAY. |
| May 11, 7:00 AM EDT | TORNADO 1 | 1 N Lowery, GA | DAMAGE PATH 0.5 MILES LONG AND 200 YARDS WIDE.ONE MOBILE HOME DESTROYED AND NUMEROUS TREES SNAPPED AND UPROOTED. |
| May 11, 7:11 AM EDT | TORNADO 3 | 3 Se Soperton, GA | DAMAGE PATH 7 MILES LONG AND 150 YARDS WIDE. ONE TWO STORY BRICK HOME HAD THE SECOND FLOOR COMPLETELY REMOVED. NUMEROUS SHEDS AND OUTBUILDINGS WERE DESTROYED. THE TORNADO LIFTED ABOUT 6 MILES ENE OF KIBBEE IN MONTGOMERY COUNTY. |
| May 11, 7:16 AM EDT | TORNADO 3 | 3 Se Soperton, GA | DAMAGE PATH 7 MILES LONG AND 150 YARDS WIDE. ONE TWO STORY BRICK HOME HAD THE SECOND FLOOR COMPLETELY REMOVED. NUMEROUS SHEDS AND OUTBUILDINGS WERE DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:37 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 111026
SVRFFC
GAC023-091-175-283-111115-
/O.NEW.KFFC.SV.W.0224.080511T1026Z-080511T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA
DODGE COUNTY IN CENTRAL GEORGIA
LAURENS COUNTY IN CENTRAL GEORGIA
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 715 AM EDT
* AT 625 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTH OF GOLDSBORO TO POWELL TO 13 MILES WEST OF FRAZIER...
MOVING SOUTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YONKERS...EMPIRE...CHESTER...RODDY...DUBLIN...PLAINFIELD...EAST
DUBLIN...EASTMAN...MINTER...MILAN...LOTHAIR AND SOPERTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3215 8332 3217 8329 3225 8337 3227 8334
3230 8336 3254 8332 3271 8297 3271 8285
3261 8268 3251 8265 3250 8251 3243 8239
3235 8242 3228 8275 3190 8321
TIME...MOT...LOC 1026Z 300DEG 52KT 3256 8323 3244 8328
3233 8351
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 5:40 AM EDT, 46 minutes earlier.
Area forecast discussion, May 11, 5:40 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 AM EDT SUN MAY 11 2008 .SHORT TERM /TODAY THROUGH TUESDAY/... STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S. FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING ...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS (SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA. FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP- AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST. UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE COUNTY WARNING AREA SATURDAY. && .AVIATION... PRIMARY CONCERN IS STRONG STORMS MOVING EAST AWAY FROM ATL METRO AIRPORTS ALSO STRONG STORMS FROM NEAR CSG TO OPN TO MCN. WIDESPREAD STORMS AND PRECIPITATION SHOULD COME TO AN END BY 12Z IN ATL METRO AREA AND BY 18Z IN AREAS SOUTH AND EAST OF MCN. CIGS SHOULD IMPROVE RAPIDLY AROUND SAME TIME. WEST WINDS EXPECTED TO GUST TO 25-30KTS BEHIND STORMS AND COLD FRONT THIS AFTERNOON...SUBSIDING TO 12-15KTS SUSTAINED AFTER 00Z. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 50 74 47 77 / 80 5 0 5 5 ATLANTA 77 51 71 51 79 / 70 5 0 5 5 BLAIRSVILLE 68 46 67 41 75 / 80 20 10 5 5 CARTERSVILLE 74 47 72 44 78 / 60 10 5 5 5 COLUMBUS 83 57 78 51 85 / 70 0 0 5 5 GAINESVILLE 77 51 71 49 76 / 80 20 10 5 5 MACON 84 49 79 47 82 / 70 0 0 5 5 ROME 74 49 78 46 82 / 50 10 5 5 5 PEACHTREE CITY 77 47 73 43 81 / 70 0 0 5 5 VIDALIA 84 53 79 50 81 / 80 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA. && 49
Hazardous weather outlook, May 11, 5:00 AM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 AM EDT SUN MAY 11 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 500 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 10 AM ACROSS NORTH GEORGIA. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 4 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CEDARTOWN TO ATLANTA TO NEAR ATHENS AND WAS MOVING SLOWLY NORTH. A COLD FRONT LOCATED IN WESTERN ALABAMA WILL MOVE EAST INTO GEORGIA LATER TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DISCUSSION... INSTABILITY WILL INCREASE TODAY AS THE WARM FRONT LIFTS NORTH. MIXED LAYER CAPE VALUES RANGE FROM 1000 TO 2000 ALONG AND SOUTH OF THE WARM FRONT. VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY STRONG WITH HELICITY VALUES OF AROUND 75 TO 150. ELEVATED STRONG STORMS NORTH OF THE WARM FRONT IN FAR NORTH GEORGIA MAY PRODUCE LARGE HAIL. OTHERWISE...ACROSS THE REST OF NORTH AND CENTRAL GEORGIA LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGH THE EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY...THURSDAY AND EARLY FRIDAY. OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ALREADY BE ACTIVATED THIS THIS MORNING ACROSS NORTH AND CENTRAL GEORGIA AND REMAIN ALERT THROUGH THIS AFTERNOON MAINLY ACROSS CENTRAL GEORGIA AS THE STORMS MOVE EAST.
In the hours before
Local storm report, May 11, 4:54 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG FAIRPLAY 33.62N 84.86W
05/11/2008 DOUGLAS GA COUNTY OFFICIAL
NUMEROUS TREES AND POWERLINES ARE DOWN IN FAIRPLAY.
SEVERAL HOMES HAVE RECEIVED DAMAGE FROM WINDS AND TREES
FALLING ON THEM. POSSIBLE TORNADO.
&&
MGRIESINLocal storm report, May 11, 5:12 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM TSTM WND DMG 1 E CARROLLTON 33.58N 85.06W
05/11/2008 CARROLL GA PUBLIC
POSSIBLE TORNADO HAS CAUSED SIGNIFICANT TREE AND
STRUCTURE DAMAGE ON THE EAST SIDE OF CARROLLTON NEAR LAKE
CARROLL.
&&
MGRIESINLocal storm report, May 11, 5:15 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TORNADO 4 N FAIRBURN 33.62N 84.58W
05/11/2008 FULTON GA EMERGENCY MNGR
POSSIBLE TORNADO HEAVILY DAMAGED HOME AT 4800 BLOCK OF
TRIGGER LANE.
&&
SNELSONLocal storm report, May 11, 5:51 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG 2 E THOMASTON 32.89N 84.29W
05/11/2008 UPSON GA COUNTY OFFICIAL
TREES ARE DOWN ON THE EAST SIDE OF THOMASTON AND ALONG
HIGHWAY 74 TOWARDS YATESVILLE
&&
MGRIESINLocal storm report, May 11, 6:19 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TSTM WND DMG BYRON 32.65N 83.76W
05/11/2008 PEACH GA COUNTY OFFICIAL
SEVERAL TREES ARE DOWN IN THE NORTHERN PART OF THE
COUNTY.
&&
MGRIESINLocal storm report, May 11, 6:26 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TORNADO 8 ENE LA GRANGE 33.09N 84.91W
05/11/2008 TROUP GA EMERGENCY MNGR
POSSIBLE TORNADO TOOK ROOF OFF HOME AT PERKINS AND KEITH
ROAD.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| May 10, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 44 min |
| May 10, 9:59 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| May 10, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 51 min |
| May 10, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 43 min |
| May 11, 2:08 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 41 min |
| May 11, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 38 min |
| May 11, 2:33 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 42 min |
| May 11, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | White | 25 min |
| May 11, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 39 min |
| May 11, 3:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 53 min |
| May 11, 3:32 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 43 min |
| May 11, 3:33 AM EDT | Tornado Warning | FFC | Troup | 42 min |
| May 11, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 44 min |
| May 11, 4:09 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 36 min |
| May 11, 4:14 AM EDT | Tornado Warning | FFC | Meriwether, Troup | 46 min |
| May 11, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 54 min |
| May 11, 4:25 AM EDT | Tornado Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| May 11, 4:31 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
| May 11, 4:44 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 46 min |
| May 11, 4:52 AM EDT | Tornado Warning | FFC | Clayton, DeKalb, Fulton, Henry | 53 min |
| May 11, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 42 min |
| May 11, 5:12 AM EDT | Tornado Warning | FFC | Lamar, Pike, Upson | 33 min |
| May 11, 5:22 AM EDT | Tornado Warning | FFC | Newton, Rockdale | 38 min |
| May 11, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 37 min |
| May 11, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 23 min |
| May 11, 5:37 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 38 min |
| May 11, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 55 min |
| May 11, 5:52 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| May 11, 5:54 AM EDT | Tornado Warning | FFC | Bibb, Twiggs | 36 min |
| May 11, 5:58 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 62 min |
| May 11, 6:10 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 35 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 48 min |
| May 11, 6:32 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 43 min |
| May 11, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| May 11, 6:39 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 51 min |
| May 11, 6:43 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 47 min |
| May 11, 6:48 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| May 11, 6:52 AM EDT | Tornado Warning | FFC | Emanuel | 38 min |
| May 11, 6:56 AM EDT | Tornado Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 47 min |
| May 11, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 50 min |
| May 11, 7:18 AM EDT | Tornado Warning | FFC | Crisp, Sumter | 57 min |
| May 11, 7:54 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 36 min |
| May 11, 8:23 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.